No Cover Image

Journal article 549 views 63 downloads

Two-loop n-point all-plus helicity amplitude / David Dunbar, Guy R. Jehu, Warren Perkins

Physical Review D, Volume: 93, Issue: 12

Swansea University Authors: David Dunbar, Warren Perkins

Abstract

We propose a compact analytic expression for the polylogarithmic part of the $n$-point two-loop all-plus helicity amplitude in gauge theory.

Published in: Physical Review D
ISSN: 2470-0029
Published: 2016
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa27356
Tags: Add Tag
No Tags, Be the first to tag this record!
Abstract: We propose a compact analytic expression for the polylogarithmic part of the $n$-point two-loop all-plus helicity amplitude in gauge theory.
College: College of Science
Issue: 12